# SDR CALA2023042601256

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 72,035 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ESPU BATTERY (12WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR#5001232931-0010. ESPU BATT.(12WL) FAILED ON EMER.LIGHTING BATT.CAPACITY TEST. BATT.REP.OF (12WL) PERFORMED IAW AMM:33-51-38-000/400-002 REV.119. TEST SATIFACTORY. P/N OFF:AD3214-31 S/N OFF:252801 QTY 1EA P/N:AD3214-31 S/N ON: 278854 QTY:1EA.
